Manifolds with trivial homology groups in some range as codimension-$k$ fibrators
Commun. Korean Math. Soc. 2010 Vol. 25, No. 2, 283-289
https://doi.org/10.4134/CKMS.2010.25.2.283
Published online June 1, 2010
Young Ho Im
Pusan National University
Abstract : Approximate fibrations provide a useful class of maps. Fibrators give instant detection of maps in this class, and PL fibrators do the same in the PL category. We show that rational homology spheres with some additional conditions are codimension-$k$ PL fibrators and PL manifolds with trivial homology groups in some range can be codimension-$k ~(k> 2)$ PL fibrators.
Keywords : approximate fibration, degree of a map, codimension-$k$ fibrator, $m$-fibrator, hopfian manifold, normally cohopfian, sparsely Abelian
MSC numbers : Primary 57N15, 55R65; Secondary 57N25, 54B15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd